Levaquin Chemotherapy Drugs, Acute Leukemia, Severe Sinus Infection, Sinus Infection, Strange Pain
I was prescribed 750 mg. Levaquin, one a day for 14 days for a severe sinus infection. We left to visit my son and family in Texas two days after starting the medicine. The entire time we were there I could not sleep. The second day we were there I was ... more »
I was prescribed 750 mg. Levaquin, one a day for 14 days for a severe sinus infection. We left to visit my son and family in Texas two days after starting the medicine. The entire time we were there I could not sleep. The second day we were there I was walking down the stairs when a pain hit me in my left calf that was so bad I thought I had surely torn a muscle or something worse. It continued to be painful for several days. We returned in four days and I noticed that I was aching all over. I have arthritis and some other problems, so didn't think too much about it. However, it continued to get much worse. My feet hurt so badly that I could hardly bear to walk. My heels are especially painful. I cannot bend my toes without terrible pain and my feet have been swollen. I have sharp tingling pain in my toes as well. My hips and knees are very painful. I am shuffling around just trying to walk and get up and down. I started having a strange pain in my right shoulder area. Am still having insomnia. This is very scary and after reading all the posts it is even more frightening since you don't know what to expect even further down the road. I have an appointment in the morning with a neurologist. I don't know what they can do and I don't want to be put on a bunch of other drugs. I just hope he acknowledges that the Leviquan caused this and doesn't try to come up with some excuse. I have absolutely no doubt the Leviquan caused this as it was immediate and continued to get worse as I took it. I stopped after 11 days and only wish I had stopped sooner, but you just keep making excuses for the weird things that are happening until you finally realize there is something very wrong. I have experienced a lot of pain in my life, but nothing like this. My brother has acute leukemia and has horrible neuropathy in his hands/arms, feet/legs caused by a clinical trial with two chemotherapy drugs. Now I am afraid I may have it in my feet, or something as bad. If the doctor has anything worth reporting I will let you know. Good luck to everyone and thanks for listening.